Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A report on primes of the form $ k\cdot 2\sp{n}+1$ and on factors of Fermat numbers


Author: Raphael M. Robinson
Journal: Proc. Amer. Math. Soc. 9 (1958), 673-681
MSC: Primary 10.00; Secondary 68.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0096614-7
Erratum: Proc. Amer. Math. Soc. 9 (1958), 1000-1000.
MathSciNet review: 0096614
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. J. C. Cunningham, Quadratic and linear tables, London, F. Hodgson, 1927.
  • [2] A. J. C Cunningham and H. J. Woodall, Factorisation of $ Q = ({2^q} \mp q)$ and $ (q \cdot {2^q} \mp 1)$, Messenger of Mathematics vol. 47 (1917) pp. 1-38.
  • [3] L. E. Dickson, History of the theory of numbers, vol. 1, Washington, Carnegie Institution, 1919.
  • [4] B. Friedman and M. Hall, Solutions to Problem $ 3707$, Amer. Math. Monthly vol. 44 (1937) pp. 397-400. MR 1524010
  • [5] M. Kraitchik, Recherches sur la théorie des nombres, vol. 1, Paris, Gauthier-Villars, 1924.
  • [6] -, Théorie des nombres, vol. 2, Paris, Gauthier-Villars, 1926.
  • [7] J. C. Morehead, Note on the factors of Fermat's numbers, Bull. Amer. Math. Soc. vol. 12 (1906) pp. 449-451. MR 1558370
  • [8] H. Riesel, A note on the prime numbers of the forms $ N = (6a + 1){2^{2n - 1}} - 1$ and $ M = (6a - 1){2^{2n}} - 1$, Ark. Mat. vol. 3 (1956) pp. 245-253. MR 0076793 (17:945d)
  • [9] -, A new Mersenne prime, Math. Tables Aids Comput. vol. 12 (1958) p. 60.
  • [10] R. M. Robinson, Mersenne and Fermat numbers, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 842-846. MR 0064787 (16:335d)
  • [11] -, Factors of Fermat numbers, Math. Tables Aids Comput. vol. 11 (1957) pp. 21-22. MR 0085269 (19:14e)
  • [12] -, Table of factors of numbers one unit larger than small multiples of powers of two, Paris, Gauthier-Villars, 1957. (Tabulated)
  • [13] -, Some factorizations of numbers of the form $ {2^n} \pm 1$, Math. Tables Aids Comput. vol. 11 (1957) pp. 265-268. MR 0094313 (20:832)
  • [14] -, The converse of Fermat's theorem, Amer. Math. Monthly vol. 64 (1957) pp. 703-710. MR 0098057 (20:4520)
  • [15] P. Seelhoff, Die Zahlen von der Form $ k \cdot {2^n} + 1$, Zeitschrift für Mathematik und Physik, vol. 31 (1886) p. 380.
  • [16] J. L. Selfridge, Factors of Fermat numbers, Math. Tables Aids Comput. vol. 7 (1953) pp. 274-275.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.00, 68.00

Retrieve articles in all journals with MSC: 10.00, 68.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0096614-7
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society